Solpadein

Solpadein - combined analgesic-antipyretic.

The composition and the form of solpadein

Solpadein available in tablets of two types:

  • kapsulovidnye pills elongated white, with red marking "Solpadeine" on one side;
  • soluble tablets white with Valium on one side.

Composition solpadein:

  • active components (both forms): Caffeine 30 mg, paracetamol 500 mg, codeine phosphate hemihydrate, 8 mg;
  •  Solpadein-blisters
  • Auxiliary components (kapsulovidnye tablets): corn starch, soluble starch, stearic acid, 95% ethanol, microcrystalline cellulose, purified talc, magnesium stearate, potassium sorbate, povidone, demineralized water, Crimson (E 122), hydroxypropylmethylcellulose;
  • Auxiliary components (soluble tablets): sorbitol, sodium lauryl sulfate, anhydrous sodium carbonate, dimethicone, polyvidone, sodium bicarbonate, sodium saccharine, anhydrous citric acid.

Solpadein shaped kapsulovidnyh release tablets in blister packs 5, 6, 8 and 12 units. In the form of soluble tablets Solpadein released into strips 2 pieces.

Solpadein analogues are the following drugs: Aurora hot Vulture, Antigrippin, Apap night, Askopar, Bolar, Vokasept, Gripgo, Gripmaks, Gripotsitron, Gripustop, Dolar, Cold X, Coldrex, Kombigripp, Cofala, Lemsip max, Maxicold, Neogrip, Nolgrip , gives up, Radikold, Rinzai, Rinostop, Spazgo, Stopgripan, Taylolfen hot, Tilofen, Trimol, Farmatsitron, Fervex, Flyukoldeks, Tsiklopar, Citramon, Efferalgan.

Pharmacological action

The structure solpadein includes three active ingredients: paracetamol, caffeine and codeine. Paracetamol body produces analgesic and antipyretic effect.

Caffeine has a tonic effect. In the opinion of Solpadein reduces drowsiness, removes fatigue, improves physical and mental performance, with hypotension increases blood pressure, increases in heart rate.

Codeine, which is part of solpadein, has analgesic effect on the body and improves the portability of pain.

Indications solpadein

According to the instructions shown Solpadein children over 12 years and adults with pain syndrome:

  • toothache;
  • the pain of sciatica and sprains;
  • headache;
  • migraine;
  • painful menstruation;
  • neuralgia;
  • a sore throat;
  • pain in joints and muscles;
  • the pain of sinusitis.

In addition, according to the instructions Solpadein used to reduce fever in children older than 12 years and adults in infectious and inflammatory and respiratory diseases.

Contraindications solpadein

The instructions to solpadein contain the following contraindications:

  • glaucoma;
  • blood disorders (anemia, thrombocytopenia);
  • arterial hypertension;
  • genetic deficiency of glucose-6-phosphate dehydrogenase;
  • expressed by the human kidney and liver;
  • lactation;
  • respiratory insufficiency, increased intracranial pressure, post-traumatic brain injury;
  • pregnancy;
  • Children up to age 12 years;
  • hypersensitivity to one or more of the ingredients.

In the opinion of Solpadein not be taken with other drugs paratsetamolsoderzhaschimi.

It should be used with caution Solpadein according to the instructions at:

  • asthma;
  • Gilbert's syndrome (constitutional hyperbilirubinemia);
  • the elderly;
  • congenital hyperbilirubinemia (Rotor syndrome and Dubin-Johnson syndrome).

Dosing and dosing regimen solpadein

According to the instructions Solpadein for oral administration after a meal. Soluble tablets before taking dissolved in half a glass of water.  Solpadein Strip

Children older than 16 years and adults usually appoint 1-2 tab. three to four times a day. The interval between doses of the drug or analogue solpadein should not be less than four hours. The maximum single dose - 2 tablets. Daily - not more than 8 tab.

Children aged 12 to 16 years is prescribed according to the instructions Solpadein in dosage 1 tab. three to four times a day. The maximum single dose - 1 tab. Daily - not more than 4 tablets.

The drug or analogs solpadein should not take more than three days as antipyretic, and for more than five days as an analgesic.

Application solpadein during pregnancy and breastfeeding

The preparation and analogues solpadein contraindicated during pregnancy. During breast-feeding should not be used Solpadein: Review of its operating components are excreted in breast milk.

side effects

According to reviews Solpadein well tolerated by patients. You may experience the following side effects of the different systems of the body's vital functions:

  • dizziness, drowsiness, sleep disturbances;
  • hives, skin rash, pruritus, angioedema;
  • constipation, epigastric pain, nausea;
  • methemoglobinemia, thrombocytopenia, anemia;
  • heart palpitations.

In the opinion of Solpadein long-term use at high doses can cause renal dysfunction and liver.

Overdose

Overdose solpadein Review causes the following symptoms:

  • stomach pain;
  • nausea;
  • sweating;
  • tachycardia;
  • pale skin;
  • ringing in the ears;
  • convulsions;
  • collapse;
  • confusion;
  • bronchospasm;
  • drowsiness;
  • shortness of breath.

In case of overdose or drug analogue solpadein necessary gastric lavage, activated charcoal and take hold symptomatic treatment.

Drug Interactions

With long-term use of the drug or analogue solpadein proximity effect anticoagulants, which increases the likelihood of bleeding.

The combined use with solpadein:

  • inducers of hepatic microsomal oxidation increases the production of hydroxylated active metabolites, which can lead to severe toxicity;
  • inhibitors of microsomal oxidation reduces the risk of hepatotoxicity of paracetamol;
  • uricosuric drugs reduces the effect of the latter.

Codeine, which is part of solpadein, increases the effects of sedatives, analgesics and sleeping pills.

Caffeine, which is part of solpadein, accelerates the absorption of ergotamine.

storage conditions

The drug is stored in a cool dry place. The soluble tablets are stored for no longer than 4 years, kapsulovidnye - no longer than 5 years.





Яндекс.Метрика